# SDR TRAX200800214

- Difficulty date: February 5, 2008
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 13,853 hours, 10,142 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 693-830
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SEAT RAIL FS 693.0 TO FS 830.40 AT LBL 9.0 HAS CORROSION DAMAGE ON RAIL AND HARDWARE.  R & R RT FLOOR SEAT RAIL FS 693.0 TO FS 830.40 AT LBL 9.0 PER CRJ700 MM 53-00-49.
